What if someone overdose vitamin D. What will surface?


Answers:
n excessive ingestion of vitamin D which usually occurs as a result of supplement overdose. Vitamin D is essential for healthy teeth and bones. Our bodies can make vitamin D from exposure to the sun but this process turns stale once our bodies have enough of the vitamin. However, when vitamin D is consumed as a supplement, there is no shut-off gears and an overdose can lead to abnormal calcium metabolism with symptoms such as nausea, constipation, fragility and bone pain.

try a google search before you ask a cross-question.
Hypercalcemia mainly. Some GI symptoms and if untreated kidney damage.


Related Questions:
If one could scientifically and systematically prove that the following be hazardous, would throw any away?
By dangerous, I mean hazardous to one's health (cancer-causing, carcinogen creating, a possibility of disease). If you could clearly see that the following could create spoil down the road, would you stop the use of the following? (In other words, what would you live without for health...

Stem cell research..pious or discouraging?
I have a paper due on stem cell research and i was wondering why it should be used. i necessitate a few differentn strong arguments The prospect of human stem cell research has emerged as a frontier scientific and bioethical issue. Ever since investigators reported that they have succeeded in isolating and culturing human embryonic stem cells in...